# SDR DXTA200702237

- Difficulty date: June 2, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 4,524 hours, 3,611 cycles
- Engine: Pwa PW545A
- Engine time: 4,524 hours, 3,611 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31J190001
- Condition: Vibration
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE NR 2 ENGINE HAD A HIGH PITCHED WHINE ACCOMPANIED BY A RT VIBE ADVISORY LIGHT, 101.1 PERCENT N2, AND AN OIL PRESSURE SPLIT OF APPROXIMATELY 30-35 PSI. T/O ABORTED. REMOVED NR 2 ENGINE AND INSTALLED SERVICEABLE UNIT.  ALL OPS AND LEAK CHECKS GOOD. IAW MM 71-00-03.
